# SDR 20001120SH060

- Difficulty date: October 27, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N6855Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273891
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN643
- Condition: Broken
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER BOLT (AN6-43) IN NOSE GEAR DRAG LINK BROKEN WHERE DRAG LINK ATTACHES TO AIRFRAME STRUCTURE.  AIRCRAFT HAD 8,600 HOURS TOTAL TIME.  TOTAL TIME IN SERVICE OF BOLT UNKNOWN.  AIRCRAFT OPERATED FROM TURF AND PAVED RUNWAYS.  (X)
